# SDR USAA2012071700004

- Difficulty date: July 15, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,873 hours, 20,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT MISSING ROW 10 AIRCRAFT RIGHT LOWER SIDE PANEL.  RE-INSTALLED EMERGENCY LIGHT ASSEMBLY AND APPLIED TAPE TO DAMAGED AREA OF PANEL.  EMERGENCY LIGHTS OPS CHECK NORMAL.
